Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 436531, 12 pages
http://dx.doi.org/10.1155/2012/436531
Research Article

Extended Precise Large Deviations of Random Sums in the Presence of END Structure and Consistent Variation

1School of Mathematic Sciences, Anhui University, Hefei, Anhui 230601, China
2Department of Mathematics, Hangzhou Normal University, Hangzhou 310036, China

Received 6 November 2011; Accepted 30 December 2011

Academic Editor: Ying U. Hu

Copyright © 2012 Shijie Wang and Wensheng Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [5 citations]

The following is the list of published articles that have cited the current article.

  • Xuejun Wang, Shijie Wang, Shuhe Hu, Jimin Ling, and Yunfei Wei, “On complete convergence of weighted sums for arrays of rowwise extended negatively dependent random variables,” Stochastics-An International Journal of Probability and Stochastic Processe, vol. 85, no. 6, pp. 1060–1072, 2013. View at Publisher · View at Google Scholar
  • Aiting Shen, “Bernstein-Type Inequality for Widely Dependent Sequence and Its Application to Nonparametric Regression Models,” Abstract and Applied Analysis, vol. 2013, pp. 1–9, 2013. View at Publisher · View at Google Scholar
  • Xuejun Wang, Chen Xu, Tien-Chung Hu, Andrei Volodin, and Shuhe Hu, “On complete convergence for widely orthant-dependent random variables and its applications in nonparametric regression models,” Test, vol. 23, no. 3, pp. 607–629, 2014. View at Publisher · View at Google Scholar
  • Xuejun Wang, Lulu Zheng, Chen Xu, and Shuhe Hu, “Complete consistency for the estimator of nonparametric regression models based on extended negatively dependent errors,” Statistics, vol. 49, no. 2, pp. 396–407, 2015. View at Publisher · View at Google Scholar
  • Yi Wu, Xuejun Wang, Tien-Chung Hu, and Andrei Volodin, “Complete f-moment convergence for extended negatively dependent random variables,” Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, 2017. View at Publisher · View at Google Scholar